# SDR DALA2017082406355

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 71,221 hours, 52,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE, LOWER WING SKIN.   REPAIRED IAW ER/A 561246, REV C.  COMPLIED WITH PRI 561246-14 REV C, REVISION O, REVISION 1, REVISION 2 AND ERA 561246-14, REV C, SECTION V WHICH CONSTITUTES A PERMANENT REPAIR.
